Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A partial integration formula for product integrals of unbounded operator-valued functions


Author: Rhonda J. Hughes
Journal: Proc. Amer. Math. Soc. 96 (1986), 455-461
MSC: Primary 47D05; Secondary 34G10
DOI: https://doi.org/10.1090/S0002-9939-1986-0822439-5
MathSciNet review: 822439
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The partial integration formula for product integrals

$\displaystyle \prod\limits_y^x {{e^{(A(s) + B(s))ds}} = } \prod\limits_y^x {{e^... ...ts_s^y {{e^{A(u)du}}} B(s)\prod\limits_y^s {{e^{A(u)du}}} } \right)ds} \right),$

of which the Trotter product formula is a consequence, is established for a wide class of unbounded operator-valued functions $ A(s),B(s)$.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05, 34G10

Retrieve articles in all journals with MSC: 47D05, 34G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0822439-5
Article copyright: © Copyright 1986 American Mathematical Society